Hello, I'm 18 and I've had pretty bad anxiety for a couple years now. I was on medicines in my early teen years and nothing helped. They either didn't work or the side effects were unbearable. I've been off medicines and managing for about 2 years now. But I've just recently started seeing a therapist again due to not being able to do things. Like normal things I just couldn't do because my brain doesn't like to cooperate. Now, question is, should I take this and give it a shot or leave well enough alone? I don't want to gain weight and I don't now if I can stand being over tired. Is it bad that I'm having anxiety about starting an anxiety med? A lot of people mention the tiredness and I'm not a person who likes being tired. Does it go away? If so, how long does it take?
I believe that whenever one is facing the unknown, in this case your new med, one either becomes scared or anxious as you do not know how it will turn out. Having said that I suggest you give it a shot, you have nothing to lose and if it can help with your anxiety, well that is the purpose of it all.
BTW loss of appetite is a common side effect of this med.
See you're personal physician and your therapist,good luck☺
- Doxepin Information for Consumers
- Doxepin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxepin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Apr 2014 • 3 answers
Updated 27 Sep 2011 • 2 answers
Prescribed Venlalic XL 75mg from Venlafaxine 37.5mg will it have less side effects and will it help?
Updated 22 Oct 2012 • 1 answer
Updated 22 Feb 2015 • 2 answers
Adivan, was prescribed when I was a teen. I am 29. How do I cute this horrible anxiety that .stress?
Updated 10 Sep 2015 • 2 answers